Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV medication and multivitamins
Dec 21, 2007

My sister is in her 2nd month of ARVs, she is on Stavir, lamividine, stocrin and cozole. She is very week, always tired and sleepy and having headaches.She is also on High Blood pressure medication. What multivitamins and immune boosters can you recommend for her. Will it be also safe to give her Chinees herbal tea

Response from Dr. Henry

I generally recommend uses of a good standard multi-vitamin with minerals one daily is usually sufficient. Chinese herbal tea is usually OK to take with stocrin based regimens. Good nutrition is important for clinical recovery/benefit in the setting of HIV treatment. I cannot recommend any other immune boosting drug/treatment that has proven safe and effective. KH



Previous
Migraine Treatment/HIVMeds
Next
Farts

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement